# SDR SWAA2016022349279

- Difficulty date: February 4, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 62,939 hours, 37,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6545768
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN CREASED IN FWD LOWER CORNER, 3" ABOVE SKIN LOWER EDGE.  REPAIRED SKIN IAW EA.
